BibTeX record journals/mp/JeroslowMRW92

download as .bib file

@article{DBLP:journals/mp/JeroslowMRW92,
  author    = {Robert G. Jeroslow and
               R. Kipp Martin and
               Ronald L. Rardin and
               Jinchang Wang},
  title     = {Gainfree Leontief substitution flow problems},
  journal   = {Math. Program.},
  volume    = {57},
  pages     = {375--414},
  year      = {1992},
  url       = {https://doi.org/10.1007/BF01581090},
  doi       = {10.1007/BF01581090},
  timestamp = {Sat, 27 May 2017 14:25:34 +0200},
  biburl    = {https://dblp.org/rec/journals/mp/JeroslowMRW92.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics